Journal of Mathematics and Statistics

Coupled Pettis-Hadamard Fractional Differential Systems with Retarded and Advanced Arguments

Saïd Abbas, Mouffak Benchohra and Seenith Sivasundaram

DOI : 10.3844/jmssp.2018.56.63

Journal of Mathematics and Statistics

Volume 14, 2018

Pages 56-63

Abstract

In this study, we present some results concerning the existence of weak solutions for some coupled systems of Hadamard fractional differential equations involving the both retarded and advanced arguments. Our results are obtained by using fixed point theory and the technique of measure of weak noncompactness.

Copyright

© 2018 Saïd Abbas, Mouffak Benchohra and Seenith Sivasundaram. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.